RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Alekseev, Vladimir Mikhailovich
(1932–1980)

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12

Number of views:
This page:850
Abstract pages:4721
Full texts:1786
References:179

http://www.mathnet.ru/eng/person22526
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196453

Publications in Math-Net.Ru
1981
1. V. M. Alekseev, “Final motions in the three-body problem and symbolic dynamics”, Uspekhi Mat. Nauk, 36:4(220) (1981),  161–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 181–200  isi
1969
2. V. M. Alekseev, “Quasi-random dynamical systems”, Mat. Zametki, 6:4 (1969),  489–498  mathnet  mathscinet; Math. Notes, 6:4 (1969), 749–753
3. V. M. Alekseev, “Perron sets and topological Markov chains”, Uspekhi Mat. Nauk, 24:5(149) (1969),  227–228  mathnet  mathscinet  zmath
4. V. M. Alekseev, “On the possibility of capture in the three-body problem with a negative value for the total energy constant”, Uspekhi Mat. Nauk, 24:1(145) (1969),  185–186  mathnet  mathscinet  zmath
5. V. M. Alekseev, “Quasirandom dynamical systems. III. Quasirandom oscillations of one-dimensional oscillators”, Mat. Sb. (N.S.), 78(120):1 (1969),  3–50  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:1 (1969), 1–43
1968
6. V. M. Alekseev, “Invariant Markov subsets of diffeomorphisms”, Uspekhi Mat. Nauk, 23:2(140) (1968),  209–210  mathnet  mathscinet  zmath
7. V. M. Alekseev, “Quasirandom dynamical systems. II. One-dimensional nonlinear oscillations in a field with periodic perturbation”, Mat. Sb. (N.S.), 77(119):4 (1968),  545–601  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:4 (1968), 505–560
8. V. M. Alekseev, “Quasirandom dynamical systems. I. Quasirandom diffeomorphisms”, Mat. Sb. (N.S.), 76(118):1 (1968),  72–134  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:1 (1968), 73–128
1967
9. V. M. Alekseev, “Quasirandom vibrations and the problem of capture in the bounded three-body problem”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  751–754  mathnet  mathscinet  zmath
10. V. M. Alekseev, “Quasirandom vibrations of a one-dimensional oscillator”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  495–498  mathnet  mathscinet  zmath
1965
11. V. M. Alekseev, “A theorem on an integral inequality and some of its applications”, Mat. Sb. (N.S.), 68(110):2 (1965),  251–273  mathnet  mathscinet  zmath
1960
12. V. M. Alekseev, “The asymptotic behaviour of solutions of slightly non-linear systems of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 134:2 (1960),  247–250  mathnet  mathscinet  zmath

1975
13. N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova, “Sergei Vasil'evich Fomin (obituary)”, Uspekhi Mat. Nauk, 30:5(185) (1975),  2  mathnet
1970
14. V. M. Alekseev, S. V. Fomin, “Mikhail Valer'evich Bebutov (1913–1942)”, Uspekhi Mat. Nauk, 25:3(153) (1970),  237–239  mathnet  zmath; Russian Math. Surveys, 25:3 (1970), 173–175
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019